I’ve been on Zoloft for the past year and had it slowly increased up to 150mg by my PCP. I finally saw a psychiatrists and was diagnosed with PTSD. Obviously the Zoloft wasn’t helping with my anxiety so she is weaning me off the Zoloft and starting Prozac. I’m currently taking Zoloft 50mg and Prozac 20mg for the 1st time today. I feel like I have a hangover. I have a headache, I’m nauseous, and dizzy. Should I ride it out? In 3 days I’m supposed to decrease to Zoloft 25mg And Prozac 20mg for 4 days then stop Zoloft and increase Prozac to 40mg thereafter
Unfortunately coming off any type of anti depressants will be a temporary rocky road, I came off and on several different anti depressants over my life and I experienced the same symptoms. Some drugs worse than others.
Trust me if you be patient your brains chemicals will level out again you just need to be patient.
If after several months you experience adverse side effects still it is possible that that particular drug isn’t for you.
Everyone tolerates different drugs different ways. And not every drug prescribed is right for all.
I went on Paxil and I had very very serious side effects immediately that were 100x times what you describe.
Passing out randomly resulting in serious injuries.
Desire to hurt myself
Obsessed with suicide
Terrified of public.
Severe impending doom feeling
My father went on it and had great success.
I think you will be fine in a little bit.
Hope this helps and feel free to ask me anything.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2012 • 6 answers
Posted 18 Apr 2014 • 1 answer
Posted 25 Aug 2015 • 5 answers
Posted 14 Sep 2016 • 2 answers
Posted 2 Jun 2018 • 2 answers